Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 90, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 6, 2016, 8:19 AM CDT for Crawford County, Lawrence County, Illinois. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 8:19 AM CDT (13:19 UTC)
- Expired
- Jul 6, 2016, 9:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:19 AM CDT | TSTM WND DMG | 2 W Oblong, IL | TREES AND POWER LINES DOWN |
| Jul 6, 8:20 AM CDT | TSTM WND DMG | Oblong, IL | TREES DOWN |
| Jul 6, 8:31 AM CDT | TSTM WND DMG | 1 S Robinson, IL | TREE DOWN. POWER REPORTED OUT IN ROBINSON...OBLONG..WEST UNION...HUTSONVILLE...ANNAPOLIS. |
| Jul 6, 8:31 AM CDT | TSTM WND DMG | 6 S Robinson, IL | TREES AND POWER LINES DOWN |
| Jul 6, 8:45 AM CDT | TSTM WND DMG | Pinkstaff, IL | TREES DOWN |
| Jul 6, 8:48 AM CDT | TSTM WND DMG | 1 N Lawrenceville, IL | TREES DOWN BLOCKING ROUTE 1 |
| Jul 6, 8:59 AM CDT | TSTM WND GST 56 | Lawrenceville Airport, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -392 m²/s²
- 0-3 km storm-relative helicity
- -104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
672
WUUS53 KILX 061319
SVRILX
ILC033-101-061400-
/O.NEW.KILX.SV.W.0090.160706T1319Z-160706T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
819 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN LAWRENCE COUNTY IN SOUTHEASTERN ILLINOIS...
* UNTIL 900 AM CDT
* AT 819 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ANNAPOLIS TO NEAR OBLONG...MOVING SOUTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROBINSON...LAWRENCEVILLE...OBLONG...PALESTINE...HUTSONVILLE...
FLAT ROCK...NEW HEBRON...EATON...CHAUNCEY...ANNAPOLIS...
HARDINVILLE...BIRDS...MEROM...STOY...PETROLIA...WEST YORK...
BILLETT...TRIMBLE...CRAWFORD COUNTY AIRPORT AND PINKSTAFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3890 8752 3889 8754 3886 8755 3885 8753
3867 8757 3864 8762 3883 8791 3885 8791
3886 8795 3917 8795 3917 8766 3915 8764
3914 8766 3912 8763 3911 8765 3906 8757
3899 8758 3895 8751
TIME...MOT...LOC 1319Z 301DEG 23KT 3917 8788 3893 8792
HAIL...<.75IN
WIND...60MPH
$$
BAK2 follow-up statements
761
WWUS53 KILX 061334
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CDT WED JUL 6 2016
ILC033-101-061400-
/O.CON.KILX.SV.W.0090.000000T0000Z-160706T1400Z/
CRAWFORD-LAWRENCE-
834 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR CRAWFORD AND NORTHERN LAWRENCE COUNTIES...
AT 834 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EATON TO NEAR HARDINVILLE...MOVING SOUTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROBINSON...LAWRENCEVILLE...OBLONG...PALESTINE...HUTSONVILLE...
FLAT ROCK...NEW HEBRON...EATON...CHAUNCEY...ANNAPOLIS...
HARDINVILLE...BIRDS...MEROM...STOY...PETROLIA...WEST YORK...
BILLETT...TRIMBLE...CRAWFORD COUNTY AIRPORT AND PINKSTAFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3890 8752 3889 8754 3886 8755 3885 8753
3867 8757 3864 8762 3883 8791 3885 8791
3886 8795 3917 8795 3917 8766 3915 8764
3914 8766 3912 8763 3911 8765 3906 8757
3899 8758 3895 8751
TIME...MOT...LOC 1334Z 300DEG 29KT 3911 8774 3887 8778
HAIL...<.75IN
WIND...60MPH
$$
BAK133
WWUS53 KILX 061354
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 AM CDT WED JUL 6 2016
ILC033-061404-
/O.CAN.KILX.SV.W.0090.000000T0000Z-160706T1400Z/
CRAWFORD-
854 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3867 8757 3867 8759 3866 8760 3865 8760
3864 8762 3883 8791 3885 8791 3885 8753
TIME...MOT...LOC 1354Z 313DEG 28KT 3896 8760 3881 8765
$$
ILC101-061400-
/O.CON.KILX.SV.W.0090.000000T0000Z-160706T1400Z/
LAWRENCE-
854 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHERN LAWRENCE COUNTY...
AT 854 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PALESTINE TO NEAR BIRDS...MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...CHAUNCEY...BIRDS...PETROLIA...BILLETT...PINKSTAFF AND
LAWRENCEVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3867 8757 3867 8759 3866 8760 3865 8760
3864 8762 3883 8791 3885 8791 3885 8753
TIME...MOT...LOC 1354Z 313DEG 28KT 3896 8760 3881 8765
HAIL...<.75IN
WIND...60MPH
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:45 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 6, 5:45 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 545 AM CDT WED JUL 6 2016 .SHORT TERM...(Today) ISSUED AT 335 AM CDT Wed Jul 6 2016 SPC issued a severe thunderstorm watch for our northern 18 counties generally north of I-72 through 14Z/9 am this morning. Large MCS with southern edge of a line of strong to potentially severe thunderstorms was along I-80 and tracking southeast at 25-30 mph and just north of Stark county. Also have small cluster of thunderstormsover Edgar and southern Vermilion counties. Concensus is for MCS to continue southeast track across central IL into mid morning while gradually weakening during mid/late morning as low level jet support it weakens. In addition to strong winds, heavy rains and frequent lightning will occur with these storms. Have increase pops this morning over central IL due to approaching MCS. SPC day 1 outlook as slight risk across CWA today and tonight. Expect atmosphere to destabilize again later this afternoon as more scattered thunderstorms develop and have slight risk of severe storms then as well. Temps rise into upper 80s to near 90F and dewpoints in the 70s. This gives afternoon heat indices peaking in mid to upper 90s. .LONG TERM...(Tonight through Tuesday) ISSUED AT 335 AM CDT Wed Jul 6 2016 Another MCS expected to develop tonight near central IL with another round of thunderstorms and slight risk of severe storms along with heavy rains and frequent lightning. Muggy lows overnight of 70-75F. Another hot and humid day on Thu with highs 88 to 93F and dewpoints in the 70s giving afternoon heat indices of 99-105F. Will be close to heat advisory criteria Thu afternoon over sw CWA. Chances of showers and thunderstorms continues Thu with increased chances Thu night especially north of I-70 as yet another MCS to impact the area and this appears to have slight risk of severe storms as well. A vigorous short wave trof tracks into the upper MS river valley Thu night and this drives a cold front southeast over central IL on Friday with best chances of convection focused over southeast half of CWA, while slight risk of severe is southeast of CWA. Another very warm and humid day with highs in the upper 80s over central IL and lower 90s from I-70 south. Afternoon heat indices Friday range from lower 90s IL river valley to 99-103 from I-70 south. 00Z models continue to be quicker moving front southeast of IL Friday night and have ended rain sooner, with just slight chance of convection southeast of I-70 Friday evening. Weak high pressure settles into the area on Saturday and this to bring dry conditions over CWA most of the weekend along with a bit cooler and less humid conditions. Highs Sat 80-85F and in low to mid 80s on Sunday. Dewpoints mainly in the 60s this weekend, a break from the tropical dewpoints in the 70s this work week. Upper level ridging building back into the MS river valley early next week to return heat and humidity by next Mon/Tue along with some chances of showers and thunderstorms. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 545 AM CDT Wed Jul 6 2016 MCS is bringing a large area of showers and thunderstorms southeast at 35-45 mph toward I-72 at dawn. Thunderstorms already arrived at PIA and BMI by 10Z, and nearing Lincoln and CMI at 1045Z and to reach SPI and DEC between 11-12Z. Visibilities could lower to 1-3 miles in heavy rain along with MVFR ceilings 1-3k ft. May also briefly have NNE winds 15-25 kts with gusts of 25-35 kts with gust front from southern edge of MCS early this morning. Latest HRRR and RAP models have been too way too far north with this convection and used latest radar loops for near term aviation forecast this morning. MCS is projected to weaken and showers and thunderstorms to diminish during mid/late morning over central IL. More scattered thunderstorms expected to develop after 20-21Z in increasingly unstable tropical airmass and continue tonight. Potential for more MCS development tonight, with one area over IN and into eastern IL this evening and another area over IA into western IL later tonight. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...07
Hazardous weather outlook, Jul 6, 4:38 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 438 AM CDT WED JUL 6 2016 ILZ027-028-030-071100- KNOX-MARSHALL-STARK- 438 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AFFECT THE AREA INTO MID MORNING AS IT TRACKS SOUTHEAST. MORE THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND HAIL ALONG WITH VERY HEAVY RAINS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE THUNDERSTORMS ARE EXPECTED OVER THE AREA THURSDAY AND ESPECIALLY THURSDAY NIGHT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THAT MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY. AFTERNOON HEAT INDEX VALUES OF 95 TO 100 CAN BE EXPECTED TODAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO MID MORNING AND AGAIN LATE THIS AFTERNOON AND TONIGHT. ILZ029-031-036>038-040>057-061>063-071100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-FULTON-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE- PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION- WOODFORD- 438 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AFFECT THE AREA INTO MID MORNING AS IT TRACKS SOUTHEAST TOWARD I-72. MORE THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS AND HAIL ALONG WITH VERY HEAVY RAINS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE THUNDERSTORMS ARE EXPECTED OVER THE AREA THURSDAY AND ESPECIALLY THURSDAY NIGHT. A FEW THUNDERSTORMS MAY LINGER ON FRIDAY MAINLY EAST OF I-55. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THAT MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THURSDAY AND THURSDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY. AFTERNOON HEAT INDEX VALUES OF 95 TO 100 CAN BE EXPECTED TODAY AND FROM 100 TO 105 ON THURSDAY AND IN THE 90S ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO MID MORNING NORTH OF I-72 AND ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. ILZ066>068-071>073-071100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 438 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY ESPECIALLY THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE STORMS LATE THIS AFTERNOON AND INTO TONIGHT. A FEW OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS...HAIL ALONG WITH VERY HEAVY RAINS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE THUNDERSTORMS ARE EXPECTED OVER THE AREA THURSDAY INTO FRIDAY. A FEW THUNDERSTORMS COULD BE STRONG WITH HIGH WINDS AND SMALL HAIL ALONG WITH VERY HEAVY RAINS AND FREQUENT LIGHTNING. THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY. AFTERNOON HEAT INDEX VALUES AROUND 100 CAN BE EXPECTED TODAY...NEAR 105 DEGREES ON THURSDAY AND 100 TO 105 ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. 07
In the hours before
Special weather statement, Jul 6, 6:44 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT WED JUL 6 2016
ILZ052>054-061-061230-
MOULTRIE-SHELBY-MACON-CHRISTIAN-
644 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MOULTRIE...SOUTH CENTRAL
MACON...SOUTHEASTERN CHRISTIAN AND SHELBY COUNTIES UNTIL 730 AM
CDT...
AT 643 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BLUE MOUND...OR 12 MILES NORTHEAST OF TAYLORVILLE...MOVING
SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...SHELBYVILLE...PANA...MOWEAQUA...BETHANY...ASSUMPTION...
STONINGTON...FINDLAY...COWDEN...TOWER HILL...WESTERVELT...ROSAMOND...
CLARKSBURG...OWANECO...SHARPSBURG...TAYLORVILLE AIRPORT...MODE...
EAGLE CREEK STATE PARK...WILLEYS AND VANDERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3930 8914 3935 8914 3935 8937 3965 8937
3972 8866 3922 8874 3922 8877
TIME...MOT...LOC 1143Z 324DEG 31KT 3968 8913
SMITHSpecial weather statement, Jul 6, 7:07 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
707 AM CDT WED JUL 6 2016
ILZ056-061>063-066>068-061300-
SHELBY-CLARK-EFFINGHAM-COLES-JASPER-CUMBERLAND-CRAWFORD-
707 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN COLES...JASPER...SOUTHWESTERN CLARK...NORTHEASTERN
EFFINGHAM...CUMBERLAND AND SOUTHEASTERN SHELBY COUNTIES UNTIL 800 AM
CDT...
AT 707 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEOGA...OR NEAR TOLEDO...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MATTOON...EFFINGHAM...NEWTON...TOLEDO...CASEY...NEOGA...TEUTOPOLIS...
GREENUP...OBLONG...MARTINSVILLE...STEWARDSON...DIETERICH...LERNA...
WILLOW HILL...JEWETT...MONTROSE...WHEELER...HIDALGO...
HAZEL DELL AND BOGOTA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 161 AND 184.
INTERSTATE 70 BETWEEN MILE MARKERS 94 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3916 8764 3915 8763 3915 8765 3914 8765
3884 8822 3885 8824 3928 8873 3943 8843
3943 8837 3937 8797 3938 8797 3920 8759
TIME...MOT...LOC 1207Z 325DEG 25KT 3931 8835
SMITHLocal storm report, Jul 6, 7:22 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
722 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN SHIRLEY 40.42N 89.03W
07/06/2016 M1.09 INCH MCLEAN IL NWS EMPLOYEE
STORM TOTAL SO FAR
0645 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/06/2016 M1.35 INCH MCLEAN IL MESONET
SINCE 5 AM
0700 AM HEAVY RAIN DAHINDA 40.95N 90.10W
07/06/2016 M1.55 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN GILSON 40.87N 90.20W
07/06/2016 M1.40 INCH KNOX IL MESONET
0700 AM HEAVY RAIN CANTON 40.56N 90.04W
07/06/2016 M1.67 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/06/2016 M1.13 INCH TAZEWELL IL CO-OP OBSERVER
&&
25Local storm report, Jul 6, 7:23 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
723 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG 1 E ALTONA 41.12N 90.15W
07/06/2016 KNOX IL LAW ENFORCEMENT
POWER POLE DOWN
0500 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/06/2016 M1.06 INCH KNOX IL MESONET
ONE HOUR TOTAL
0545 AM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
07/06/2016 M1.04 INCH PEORIA IL MESONET
2 HOUR TOTAL
0556 AM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
07/06/2016 M1.20 INCH MCLEAN IL ASOS
ONE HOUR TOTAL
0600 AM HEAVY RAIN 1 N NORMAL 40.53N 89.00W
07/06/2016 M1.01 INCH MCLEAN IL MESONET
2 HOUR TOTAL
0600 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
07/06/2016 M1.50 INCH MCLEAN IL CO-OP OBSERVER
0645 AM HEAVY RAIN SHIRLEY 40.42N 89.03W
07/06/2016 M1.09 INCH MCLEAN IL NWS EMPLOYEE
STORM TOTAL SO FAR
0645 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/06/2016 M1.35 INCH MCLEAN IL MESONET
SINCE 5 AM
0700 AM HEAVY RAIN DAHINDA 40.95N 90.10W
07/06/2016 M1.55 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/06/2016 M1.13 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN CANTON 40.56N 90.04W
07/06/2016 M1.67 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN GILSON 40.87N 90.20W
07/06/2016 M1.40 INCH KNOX IL MESONET
&&
25Local storm report, Jul 6, 7:44 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM TSTM WND DMG NEOGA 39.32N 88.45W
07/06/2016 CUMBERLAND IL LAW ENFORCEMENT
POWER LINES DOWN. TIME ESTIMATED FROM RADAR.
&&
LBARKERLocal storm report, Jul 6, 8:06 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 2 W SPRINGFIELD 39.78N 89.68W
07/06/2016 M1.25 INCH SANGAMON IL COCORAHS
1 HOUR TOTAL
0800 AM HEAVY RAIN LACON 41.02N 89.41W
07/06/2016 M2.07 INCH MARSHALL IL CO-OP OBSERVER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:34 AM CDT | Special Weather Statement | ILX | Vermilion | 41 min |
| Jul 6, 2:59 AM CDT | Special Weather Statement | ILX | Knox, Marshall, Stark | 61 min |
| Jul 6, 4:12 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 48 min |
| Jul 6, 4:26 AM CDT | Special Weather Statement | ILX | Marshall, Woodford | 49 min |
| Jul 6, 4:36 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 39 min |
| Jul 6, 5:18 AM CDT | Special Weather Statement | ILX | DeWitt | 42 min |
| Jul 6, 5:39 AM CDT | Special Weather Statement | ILX | Cass, Champaign, DeWitt, Logan, Macon, Mason and 4 more | 66 min |
| Jul 6, 6:44 AM CDT | Special Weather Statement | ILX | Christian, Shelby | 46 min |
| Jul 6, 7:07 AM CDT | Special Weather Statement | ILX | Cumberland, Jasper | 53 min |
| Jul 6, 7:11 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Shelby | 34 min |
| Jul 6, 8:57 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.